# SDR UPS802652

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED DURING SMOKE DETECTOR TEST, WARNING LIGHT REMAINED ON.  RECYCLED SELECTOR SWITCH AND FOUND NR 2 SMOKE DETECTOR WOULD NOT TEST.  DEFERRED NR 2 SMOKE DETECTOR PER MEL 26-6-1.  CONTROL M90343 ASSIGNED.
